# SDR I5EA2017110800002

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 62,928 hours, 42,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE FOUND TO HAVE SEVERAL EMERGENCY LIGHTS ON THE SLIDE INOPERATIVE.   REMOVED AND REPLACED THE R2 DOOR SLIDE IAW  AMM 25-61-35.
